# SDR GTIA2024121638601

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 7,924 hours, 3,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT ROTTEN SHOWER SMELL DURING APPROACH-PERFORMED ENG RUN IAW AMM 71-00-00. FOUND PACK 2 TO BE THE SOURCE. REF LP 3551624-2 FOR MEL. MOC 114724
